Format

Send to

Choose Destination
See comment in PubMed Commons below
Chin Med J (Engl). 2012 Apr;125(7):1352-4.

Tacrolimus-related hypertrophic cardiomyopathy in an adult cardiac transplant patient.

Author information

1
Department of Cardiology, Beijing Anzhen Hospital, Capital Medical University, Beijing, China.

Abstract

Left ventricular hypertrophy associated with the use of tacrolimus is a rare complication of solid organ transplantation in adult recipients. We present a cardiac transplant recipient who developed severe concentric left ventricular hypertrophy with congestive heart failure related to myocardial hypertrophy on tacrolimus. Hypertrophy improved when the drug was discontinued and replaced with sirolimus.

PMID:
22613615
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center